Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Rational approximations for the Fresnel integrals


Author: Mark A. Heald
Journal: Math. Comp. 44 (1985), 459-461
MSC: Primary 65D30
Corrigendum: Math. Comp. 46 (1986), 771.
Corrigendum: Math. Comp. 46 (1986), 771.
MathSciNet review: 777277
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of simple rational polynomial approximations for the Fresnel integrals is given with maximum errors from $ 1.7 \times {10^{ - 3}}$ down to $ 4 \times {10^{ - 8}}$. The domain $ [0,\infty ]$ is not subdivided. The format is particularly convenient for programmable hand calculators and microcomputer subroutines.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1985-0777277-6
PII: S 0025-5718(1985)0777277-6
Keywords: Rational Chebyshev approximations, Fresnel integrals
Article copyright: © Copyright 1985 American Mathematical Society